# SDR SWAA2022021618301

- Difficulty date: July 1, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF FWD O/B CORNER IS BROKEN / FWD CABIN FLOOR PANEL 221GF FWD O/B CORNER THAT WAS BROKEN WAS REPAIRED IAW SRM 53-00-50-2R-6. 57113U 04JUL18.
